I woke up 5 times last night to go to the bathroom-loose stool

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

therearemiracles
Veteran Member


Date Joined Dec 2006
Total Posts : 3482
   Posted 1/5/2010 9:41 AM (GMT -6)   
Does anyone take immodium for the diarreah they get with antibiotics? I switched from Doxy to Omnicef b/c of gut trouble. The only time it's manageable is if I take immodium.
And I do take immodium hours away from my antibiotic . I don't think I should be going this much do you?
Very mild left sided (could have fooled me with the "mild")  UC.Just found out 4 years into it I might have Lyme's Disease, going to a LLMD in December. Confirmed Lymes on 12/8/09 before my new antibiotic protocal from my LLMD, I  Started and stopped LDN ON 1/25/09 to mid May no improvements. Tried Asacol, Pentesa, Colozol, Sulfasulsadine and Lialda, they made me worse. A range of antibiotics, not much better. Supplements: Threelac, multi, iron,Allimed Allicin, Apple Cider Vinegar, very low yeast/sugar/wheat  No UC meds at this time.


blessings723
Regular Member


Date Joined Oct 2009
Total Posts : 289
   Posted 1/6/2010 12:39 AM (GMT -6)   

so sorry no one more knowledgable has responded- and you posted like early this morning- guess its been a busy day for people

Anyway, i would definitely get it checked out- you could have an infection going on or possibly a reaction to something you are on... this is just my little two cents but hopefully others will get on here and say something.

If it gets to where it's straight liquid coming out and doesn't stop- i would call your doctor or go in to get seen- otherwise, if it's just "loose" i do believe that happens for different reasons.

Sorry i can't help you more- i will tell you i got very loose stool when i took too much of something by accident- had to work out of my system.


I refuse to stay sick! Period. 
 
 


CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 1/6/2010 2:26 AM (GMT -6)   
therearemiracles,

Let your doctor know. There is something called C Difficile, which is a bacterial infection, that can be activated with antibiotics.. It's a really dangerous bacterial infection. I wouldn't take the immodium just yet until you talk to your doctor because if it is an infection, it needs to come out.
 
Also, look on the pamphlet that came with your antibiotics and see if loose stool is a side effect.


**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

lymediseasethroughmyeyes.blogspot.com/

Co-Moderator Lyme Disease Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 17, 2017 9:13 AM (GMT -6)
There are a total of 2,883,158 posts in 316,360 threads.
View Active Threads


Who's Online
This forum has 157489 registered members. Please welcome our newest member, GiGi2 five.
443 Guest(s), 9 Registered Member(s) are currently online.  Details
PeteZa, 07kr5, tennisplayer, samster, blksteeda, mareish, garyi, deltaforce, j. hall


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer